sexologist-icon
Contraceptive pill
Hi, i am 18 and i had protected sex. I still took the pill keeping in mind something wrong could have happened. After 10 days of taking the pill, i felt nausea and vomiting which lasted for a day and bleeding and severe pain in stomach which is still there after a day. Can this be pregnancy? If yes what can i do to abort now?
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi this is not pregnancy but effect of taking I pill, this r normal seen symptoms after taking them will last for few days n will go. Word of wise don't take ipill without consulting Gynac as they can cause imbalance in ur hormone's leading to menstrual or hormone related disorders.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.